# SDR USAA2013021800030

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 33,420 hours, 21,978 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED A FLT CONTROL FLAP SYSTEM 2 FAULT IN FLIGHT.  WHEN SELECTING FLAPS FULL AT 1,300 FEET AGL, ECAM APPEARED.  WENT AROUND, PERFORMED ECAM NORMAL FLAPS 3 LANDING ACCOMPLISHED.  MAINTENANCE PERFORMED SATISFACTORY BITE TEST OF THE SFCC 1 AND 2 PER AMM 27-51-00-740-002-A.  OK FOR CONTINUED SERVICE.
